If you’re ever offered this, just say no.
On it 7 years they’re making me taper off it within a month I totally feel this the withdrawal is killing me
Hi just going though the withdrawal hashage and stumbled on your post. I’m currently 3 days post my last dose of Paxil. Tapered off for a few weeks after being on almost a year and I feel like I’m dying. The brain zaps are killing me.
Too late to start over now. I’ll survive hopefully. Just a matter of time before these symptoms start to go away. It’s rough but I’m praying I’ll get through it. Good luck to you.
I thought it was never going to end. I was ready to get back on them because it was so difficult but I didn’t. There is a light at the end of the tunnel and I found it!!!! Wanted to give you the good news.
I’m coming off it since my husband and I decided to have a baby, and it’s not nearly as easy as I thought it would be. I’m constantly online trying to find ways of dealing with it without telling my Dr since he wanted to put me on anothr prescription to ease the withdrawal symptoms but I’m about to give in. I heard benadryl helps and since it’s over the counter I tried it and it’s good but I’m mostly asleep. Idk if it’s coinsidental but problems just get worse and worse when I’ve tried to get off it. It’s just to much. Lol all iknow is once I’m off paroxetine I will try Some other medication because this one I’ve heard so much horrible stuff on it. @philoakeysfringe